# SDR DHL2002705001

- Difficulty date: February 2, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A SYS FAILURE 0,PRESSURE 0, QUANITY.  REPLACED ENGINE DRIVEN PUMP PRESSURE FLEX LINE ON NR 2 ENGINE.  LEAK AND OPS CHECK GOOD.
